Two Integral Mean Value Theorems

If is continuous on the closed interval , then there exist and in such that
and .


  • [Snapshot]
  • [Snapshot]
  • [Snapshot]


Reference: J. Tong, "A Generalization of the Mean Value Theorem for Integrals," The College Mathematics Journal, 33(5), 2002 pp. 408–409.
    • Share:

Embed Interactive Demonstration New!

Just copy and paste this snippet of JavaScript code into your website or blog to put the live Demonstration on your site. More details »

Files require Wolfram CDF Player or Mathematica.